# SDR GTIA2023100237506

- Difficulty date: October 1, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 31,396 hours, 14,235 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT/AIR QUALITY, STRONG ODOR IN COCKPIT WHILE DESCENDING THROUGH 7000 FT, AS WELL AS IN THE CABIN.-REF TSM 05-50-00-810-831-A. FOUND APU OIL OVERSERVICED. DRAINED APU OIL TO LIMITS IAW AMM 12-13-49. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR CONT. SVC.
